# SDR HALA9800031

- Difficulty date: February 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47654
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - EVIDENCE OF LIGHTING STRIKE ON LEFT ELEVATOR TRAILING EDGE NEAR OUTBOARD STATIC WICK UNDERSIDE.  PERFORMED LIGHTING STRIKE INSPECTION PER MM 5-53-0, TOP OF FUSELAGE FROM LEFT WINDOW BELT TO RT WINDOW BELT PEND AND 2B, 5 AND 6.  COMPLETED LIGHTING STRIKE INSPECTION PER MM 5-53-0.  FOUND STATIC WICK BAD.  REPLACED STATIC WICK, OPS CHECK GOOD.  (M)
